Publications


Submitted

2005

MURIUKI, JN.  2005.  Some classes of correlation functions with the aid of operators in Hilbert spaces. Accepted in the African Journal of Science and Technology.

2004

  2004.  Refereed module on Calculus 11,. :1-101.
J.N.Muriuki.  2004.  Quasistationary sequences in Hilbert spaces. African Journal of Science and technology (AJST) science and Engineering. 5(5):83-91.
J.N.Muriuki.  2004.  Linearly representable nonstationary sequences in Hilbert Spaces. . International Journal of BioChemiPhysics,. 13(2):4-15..

2003

1994

1990

J.N.Muriuki.  1990.  Non-stationary curves in Hilbert Spaces with linearly representable displacements. , Ukraine: Kharkov State University

1989

J.N.Muriuki.  1989.  Curves in Hilbert Spaces with non-stationary increments. Journal of Mathematics: Functional analysis and its applications.. 102:80-91.

1987

1985

J.N.Muriuki.  1985.  Non-linear prognoses of Markov's process. : Kharkov,

UoN Websites Search